# SDR EIA2004015

- Difficulty date: March 29, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 105,584 hours, 26,195 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Pin
- Condition: Dirty
- Location: Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER PACK NOT CHARGING. PIN NR 10 AND 11 ON POWER PACK CLEANED AND RESEATED OPS CHECKED AS PER MM 33-51-05
